CSpace
adomian分解法在求解微分方程定解问题中的应用
朱永贵1; 朝鲁2
2004
Source Publication内蒙古大学学报自然科学版
ISSN1000-1638
Volume035Issue:004Pages:381
Abstract简要介绍Adomian分解法和Adomian多项式算法;利用计算机代数系统Maple实现了Adomian逆算符方法,即分解法;给出了实现该算法的算例,以验证它的有效性.
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/48868
Collection中国科学院数学与系统科学研究院
Affiliation1.中国科学院数学与系统科学研究院
2.内蒙古工业大学
Recommended Citation
GB/T 7714
朱永贵,朝鲁. adomian分解法在求解微分方程定解问题中的应用[J]. 内蒙古大学学报自然科学版,2004,035(004):381.
APA 朱永贵,&朝鲁.(2004).adomian分解法在求解微分方程定解问题中的应用.内蒙古大学学报自然科学版,035(004),381.
MLA 朱永贵,et al."adomian分解法在求解微分方程定解问题中的应用".内蒙古大学学报自然科学版 035.004(2004):381.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[朱永贵]'s Articles
[朝鲁]'s Articles
Baidu academic
Similar articles in Baidu academic
[朱永贵]'s Articles
[朝鲁]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[朱永贵]'s Articles
[朝鲁]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.